MathSciNet Relay Station
MathSciNet bibliographic data
MR2174533 53C40 (53C21 53C42)
Liu, Ximin; Li, Hongxia Complete hypersurfaces with constant scalar curvature in a sphere. Comment. Math. Univ. Carolin. 46 (2005), no. 3, 567–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement